# SDR AALA20110203DFW16

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 66,968 hours, 23,383 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SIDEWALL ARROW AT FORWARD POSITION MISSING.  INSTALLED LEFT OVERWING ARROW AT FORWARD POSITION.
